American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 246 found      Go to page: 1 2 3 4 5 6 > >>

[61] Congwen Liu. A ``deformation estimate" for the Toeplitz operators on harmonic Bergman spaces. Proc. Amer. Math. Soc. 135 (2007) 2867-2876. MR 2317963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Issam Louhichi. Powers and roots of Toeplitz operators. Proc. Amer. Math. Soc. 135 (2007) 1465-1475. MR 2276656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] S. Pott and E. Strouse. Products of Toeplitz operators on the Bergman spaces $A_\alpha^2$. St. Petersburg Math. J. 18 (2007) 105-118. MR 2225216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Zhijian Wu, Ruhan Zhao and Nina Zorboska. Toeplitz operators on Bloch-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3531-3542. MR 2240665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Kunyu Guo and Kai Wang. On operators which commute with analytic Toeplitz operators modulo the finite rank operators. Proc. Amer. Math. Soc. 134 (2006) 2571-2576. MR 2213734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Gelu Popescu. Entropy and multivariable interpolation. Memoirs of the AMS 184 (2006) MR 2263661.
Book volume table of contents   

[70] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Michael T. Lacey, Erin Terwilleger and Brett D. Wick. Remarks on product $\text{VMO}$. Proc. Amer. Math. Soc. 134 (2006) 465-474. MR 2176015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. Yu. Novosel'tsev and I. B. Simonenko. Asymptotic dependence of the extreme eigenvalues of truncated Toeplitz matrices on the rate at which the symbol attains its extremum. St. Petersburg Math. J. 16 (2005) 713-718. MR 2090855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Michael A. Dritschel and Hugo J. Woerdeman. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005) 4661-4679. MR 2156726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Victor Didenko. Spectral radii of refinement and subdivision operators. Proc. Amer. Math. Soc. 133 (2005) 2335-2346. MR 2138876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Joseph A. Ball and Victor Vinnikov. Lax-Phillips scattering and conservative linear systems: a Cuntz-algebra multidimensional setting. Memoirs of the AMS 178 (2005) MR 2172325.
Book volume table of contents   

[77] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] L. N. Nikolskaya and Yu. B. Farforovskaya. Toeplitz and Hankel matrices as Hadamard--Schur multipliers. St. Petersburg Math. J. 15 (2004) 915-928. MR 2044634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Cyrus P. Aryana and Kevin F. Clancey. On the existence of eigenvalues of Toeplitz operators on planar regions. Proc. Amer. Math. Soc. 132 (2004) 3007-3018. MR 2063122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Wolfram Bauer. Hilbert-Schmidt Hankel operators on the Segal-Bargmann space. Proc. Amer. Math. Soc. 132 (2004) 2989-2996. MR 2063120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Georg Schneider. Hankel operators with antiholomorphic symbols on the Fock space. Proc. Amer. Math. Soc. 132 (2004) 2399-2409. MR 2052418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kristian Seip. Interpolation and Sampling in Spaces of Analytic Functions. University Lecture Series 33 (2004) MR MR2040080.
Book volume table of contents

[84] Kristian Seip. Interpolation and sampling in Bergman spaces. University Lecture Series 33 (2004) 41-62.
Book volume table of contents
View Article: PDF

[85] Kristian Seip. Carleson's interpolation theorem. University Lecture Series 33 (2004) 1-14.
Book volume table of contents
View Article: PDF

[86] Kristian Seip. Interpolating sequences and the Pick property. University Lecture Series 33 (2004) 15-39.
Book volume table of contents
View Article: PDF

[87] Kristian Seip. Interpolation, sampling, and Toeplitz operators. University Lecture Series 33 (2004) 79-93.
Book volume table of contents
View Article: PDF

[88] Kristian Seip. Interpolation in the Bloch space. University Lecture Series 33 (2004) 63-77.
Book volume table of contents
View Article: PDF

[89] Kristian Seip. Interpolation and sampling in Paley-Wiener spaces. University Lecture Series 33 (2004) 95-124.
Book volume table of contents
View Article: PDF

[90] Boo Rim Choe, Hyungwoon Koo and Young Joo Lee. Commuting Toeplitz operators on the polydisk. Trans. Amer. Math. Soc. 356 (2004) 1727-1749. MR 2031039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 246 found      Go to page: 1 2 3 4 5 6 > >>